# SDR SWAA2022031182048

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737*
- Aircraft serial: 32479
- Aircraft time: 58,532 hours, 34,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1675; M1669; M1670; M1672; M1673 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1675 M1669 M1670 M1672 M1673 / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1675; M1669; M1670; M1672; M1673 PER AMM 33-51-06 WITH REF TO DRW 33500005
